Title

The Finite Power Property For Context-Free Languages

Authors

Authors

C. E. Hughes;S. M. Selkow

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

Theor. Comput. Sci.

Keywords

Computer Science, Theory & Methods

Journal Title

Theoretical Computer Science

Volume

15

Issue/Number

1

Publication Date

1-1-1981

Document Type

Note

Language

English

First Page

111

Last Page

114

WOS Identifier

WOS:A1981LV70700006

ISSN

0304-3975

Share

COinS